Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy hands,face and eyelids, tingling lips, little spots outside lips. Slight relief with menthol aqueas cream. Help

Hi, I've had itchy hands for months now, they look like bites & was prescribed some tablets for severe itching & a menthol aqueas cream which helped slightly, but now for a few weeks my lips are tingling and feel like little spots on the outline of my lips & my face feels itchy too. & eyelids..... Please help its driving mr mad but majoring an appt to go back to the docs this week?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query

You seem to be developing a skin allergy in the form of perioral dermatitis.

Stop using any kind of oils or creams over the affected areas.
Avoid using harsh chemicals like dettol or savlon.
Use a mild facial cleanser instead.
Avoid even lipstick usage.
Instead of menthol, i would recommend that you should use a mild topical steroid over the affected areas twice a day for 3 to 5 days.
I prefer to use something like hydrocortisone over the face.
Use a good moisturizing lotion along.

Use a sunscreen when going out in the sun.

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor